Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have redness, irritation in eye. Accident used the wrong drops. Is it a serious problem?

I accidently put Neomycin Polymyxin B Sulfates and Hydrocortisone Otic Solution in my eye instead of the intended allergy drops. I have washed the eye out with water and saline solution, but I am just wondering if the redness and stinging are an indication of the irritation, or a more serious problem? Do I need to have the eye checked?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

Neomycin and Polymyxin B Sulfates and Hydrocortisone Otic Solution USP is a sterile antibacterial and anti-inflammatory solution for otic use.
Its a serious problem unless you are free from complication like redness , irritation etc.
I advice you to Wash gently with streams of running uncontaminated water for few mins and do not rub with your hands .
Consult a Ophthalmologist if any advere reaction persists.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Fri, 26 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor